# SDR AALA20001524

- Difficulty date: September 3, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT CUSP PANEL, STATION 1210-1227, RIGHT CUSP, CORROSION RUNS UNDER SEAT TRACK THIS AREA.  CUT OUT CORRODED AREA AND APPLIED DOUBLER PER AARD 53-00-00-02.  (M)
